# SDR FDEA201403220543

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 97,426 hours, 31,499 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

PASSING FL 310,  CARGO FIRE FLASHING, DISCHARGE SWITCH TURNED ON AFT SIDE.  EMERGENCY RETURN TO DEPARTURE.  APU OIL SUSPECTED OF CONTAMINATING NR 2 BLEED AIR DUCT.  PERFORMED PACK & DISTRIBUTION ODOR CLEARING PROCEDURE IAW MM 21-53-00-7.  RAN NR 2 ENG & USED NR 2  BLEED AIR TO SUPPLY NR 2 PACK.  BLEED AIR DUCT REACHED 100 C WITH NO SMOKE OR ODOR DETECTED.    REPLACED 1 & 3 COALECER BAGS IAW MM 21-54-03-2.
